# SDR AALA202211047132

- Difficulty date: October 20, 2022
- Submitted: November 4, 2022
- Operation: Air carrier
- Aircraft: N945AN
- Make and model: Boeing 737823
- Aircraft serial: 30085
- Aircraft time: 62,396 hours, 26,360 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Switch
- Condition: Unsecure
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FORWARD ENTRY DOOR LIGHT ILLUMINATED DURING CLIMB OUT AT 7 PSID. FLIGHT ATTENDANT CONFIRMED DOOR CLOSED, HANDLE DOWN, AND NO UNUSUAL NOISE. PRESSURIZATION NORMAL. LIGHT CAME ON AND WENT OUT A FEW TIMES DURING FLIGHT.  INSTALLED GROMMETS ON FWD DOOR ENTRY SENSOR TARGET ADJUSTED SWITCH AND CHECKED GOOD PER AMM 52-71-11.
